# SDR UIEA2018100102161

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 83,219 hours, 15,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 121744
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP AT L1 DOOR AND MD CEILING. IAW AMM 33-51-04-902-001-001 REV 93 R&R BATTERY PACK. IAW AMM 33-51-04-902-001-001 REV 93 PERFORMED EMERGENCY LIGHT TEST, OPS CK NORMAL.
